MathSciNet Relay Station
MathSciNet bibliographic data
MR579386 (82e:10061) 10F35
Bundschuh, Peter Über eine Klasse reeller transzendenter Zahlen mit explizit angebbarer $g$-adischer und Kettenbruch-Entwicklung. (German) J. Reine Angew. Math. 318 (1980), 110–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement